# SDR N93A15062007

- Difficulty date: June 15, 2007
- Submitted: June 19, 2007
- Operation: Air carrier
- Aircraft: N420QS
- Make and model: Gulstm GIV
- Aircraft serial: 1320
- Aircraft time: 8,122 hours, 3,988 cycles
- Engine: Pwa PT6*
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: 1159SCAV4581
- Condition: Unknown
- Location: Nlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NOSE WHEEL STEERING FAIL MESSAGE ON TOUCH DOWN
